3003 Posted October 21, 2016 Share Posted October 21, 2016 What does the flashbacks part mean? "It's serotonin related and that's why you are experiencing delayed (withdrawal) side effects and flashbacks, but gradually it will get better." <p>Luvox 1997-2011 for OCD, 2016 reintroduction.Prozac 2011 - 2016: June 2015 started taper Feb. 2016 updose from 20 mg to 60 mg, taper to 10 mg by June then discontinue to 0 after adding Zoloft 100 mg.2016 changes:PROZAC - ZOLOFT CROSSOVER: June 14 100mg zoloft 10mg prozac; June 19 125 zoloft dropped prozac; July 13 100 zoloft;ZOLOFT - LUVOX CROSSOVER: August 12 100 zoloft 25mg luvox; August 15 75 zoloft 50 luvox; Mid August 50 zoloft 50 luvox; Late August 75mg luvox 25 zoloft;LUVOX ONLY: Sep 10 50 mg Luvox; Sep 22 43.75 mg, Oct 1 37.5 mg; Oct 13 43.75 mg***CURRENT*** 43.75 mg luvox; Xanax as needed .25-.50 a daySupplements: 5000 vitamin d, Ubiquinil 100mg, Inositol 8-10 g, Flaxseed oil 2x a day, Calm at night (magnesium), B-complex,5-10 grams inositol Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now